# SDR UALA2012041902330

- Difficulty date: April 17, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 59,559 hours, 22,336 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Condition: Faulted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS COME ON WHEN GROUND POWER TURNED OFF.  REPLACED AFT FLIGHT ATT PANEL, OPS CHECKED GOOD.  ACCOMPLISHED OPS CHECK OF EMERGENCY LIGHTS AND LIGHT PANEL ALL CHECKED OKAY.
